# SDR SWAA2021040828282

- Difficulty date: February 19, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA.500D+6.5' WL 155 LBL 25 'Z' ANGLE HAS CORROSION AT THE SCREW HOLE. / REMOVED AND REPLACED FWD CARGO COMPARTMENT 'Z' ANGLE WL 155; LBL 25' FROM STA. 500C TO 6' TO 500G + 10' IAW 737 SRM 53-00-53-2R-5 REPAIR 5. P/N 143A7501-187. EVALUATED CORROSION ON FWD CARGO L/H Z ANGLE AT STA 500D + 6.5'; WL155 AND LBL25; ORIGINAL .040' LOSS OF .017' REMAINING .023' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.
